Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Morristown, TN

April 3, 2007Bledsoe County, Sequatchie County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 3, 2007, 4:06 PM CDT for Bledsoe County, Sequatchie County, Tennessee. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 4:06 PM CDT (21:06 UTC)
Expired
Apr 3, 2007, 4:45 PM CDT
In force
39 min
Issued by
NWS Morristown, TN
Area
Counties, with a storm outline in the text

Counties Bledsoe County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:40 PM CDTHAIL 17 N Pikeville, TNQUARTER SIZE HAIL REPORTED BY SHERIFFS DEPARTMENT.
Apr 3, 4:50 PM CDTHAIL 14 N Pikeville, TNSPOTTER REPORTED QUARTER SIZE HAIL 41/2 MILES NORTH OF PIKEVILLE, TN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 2:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMRX 032107
SVRMRX
TNC007-153-032145-
/O.NEW.KMRX.SV.W.0001.070403T2106Z-070403T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
406 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF PIKEVILLE...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 445 PM CDT

* AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 26
  MILES SOUTHWEST OF PIKEVILLE...OR ABOUT 12 MILES WEST OF DUNLAP...
  AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PIKEVILLE BY 440 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM...
AND A TORNADO COULD DEVELOP WITH LITTLE WARNING. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3545 8572 3530 8560 3555 8507 3574 8522

$$

GH
2 follow-up statements
000 
WWUS54 KMRX 032123
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 PM EDT TUE APR 3 2007

TNC007-153-032145-
/O.CON.KMRX.SV.W.0001.000000T0000Z-070403T2145Z/
BLEDSOE TN-SEQUATCHIE TN-
423 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN SEQUATCHIE AND WESTERN BLEDSOE COUNTIES...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR OLD CUMBERLAND...OR ABOUT 12 MILES NORTH OF DUNLAP...
MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT CREST AND PIKEVILLE BY 440 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3545 8572 3530 8560 3555 8507 3574 8522

$$

TD
000 
WWUS54 KMRX 032123 RRA
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
523 PM EDT TUE APR 3 2007

TNC007-153-032145-
/O.CON.KMRX.SV.W.0001.000000T0000Z-070403T2145Z/
BLEDSOE TN-SEQUATCHIE TN-
423 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN SEQUATCHIE AND WESTERN BLEDSOE COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PALIO...OR ABOUT 6 MILES NORTH OF DUNLAP...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PIKEVILLE AND MOUNT CREST BY 440 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

LAT...LON 3545 8572 3530 8560 3555 8507 3574 8522

$$

GH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 1:25 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 3, 1:25 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
225 PM EDT TUE APR 3 2007

.SHORT TERM...(TONIGHT AND WEDNESDAY)...A STRONG COLD FRONT WILL MOVE
THROUGH THE AREA TONIGHT.  AHEAD OF THE FRONT...A LINE OF CONVECTION
HAS FORMED WILL WILL TRACK EAST ACROSS THE MRX CWA THIS
EVENING/OVERNIGHT.  STRONGEST LIS...CAPE ETC WILL BE WEST OF OUR
AREA.  HOWEVER...SUFFICIENT INSTABILITY PARAMETERS AS WELL AS
MOISTURE AND LIFT WILL BE OVER THE REGION TO CONTINUE THE CONVECTION
THROUGH OUR AREA.  SOME OF THESE STORMS MAY REACH SEVERE LEVELS.
AN SPS HAS BEEN ISSUED TO NOTIFY OF THE POTENTIAL.  ADDITIONALLY...
WINDS WILL INCREASE WITH THE FRONTAL PASSAGE...WITH BREEZY TO
LOCALLY WINDY CONDITIONS EXPECTED.  THE FRONT WILL MOVE THROUGH
FAIRLY QUICKLY OVERNIGHT WITH A FEW LINGERING SHOWERS/THUNDERSTORMS
POSSIBLE MAINLY EASTERN ZONES IN THE MORNING.  BEHIND THE FRONT...
STRONG COLD ADVECTION WILL BRING IN MUCH COOLER AIR.  WEDNESDAY
AFTERNOON TEMPERATURES ARE ONLY EXPECTED TO REACH INTO THE UPPER 50S
TO MID 60S.

.LONG TERM...(WED NIGHT THROUGH TUES)...UPPER LOW FORECAST TO SHIFT
EAST FROM THE GREAT LAKES...THEN REMAIN IN THE NEW ENGLAND VICINITY
THROUGH THE WEEKEND.  COLD NORTHWEST FLOW WILL CONTINUE OVER OUR
REGION DURING THIS TIME.  ONE SHORT WAVE MOVING DOWN IN NORTHWEST
FLOW MAY INCREASE CLOUDINESS OVER THE AREA THU NIGHT INTO
FRIDAY...BUT APPEARS ANY PRECIP WILL STAY TO OUR WEST AND SOUTHWEST.
OTHER PIECES OF SHORT WAVE ENERGY ROTATING AROUND THE LOW SHOULD
HAVE THE MOST IMPACT FURTHER NORTH. WHILE TIMING AND PLACEMENT OF
THESE SHORT WAVE FEATURES IN UNCERTAIN...AND CERTAINLY CAN NOT RULE
OUT POSSIBILITY OF SHOWERS/SNOW SHOWERS AT SOME POINT ESPECIALLY
MOUNTAINS AND NORTH...CONFIDENCE NOT HIGH ENOUGH AT THIS POINT TO
INTRODUCE TO THE FORECAST SO WILL KEEP THINGS DRY FOR NOW THROUGH
THE WEEKEND. A BIT OF A WARM UP SHOULD BEGIN ON MONDAY AS THE UPPER
LOW DEPARTS AND COLD ADVECTION ENDS. A WEAK SYSTEM MAY AFFECT THE
REGION BY TUESDAY...SO WILL INCLUDE A SLIGHT CHANCE OF SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  57  65  38  60  33 /  70  20   0   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  54  63  36  55  31 /  70  20  10  10  10
OAK RIDGE, TN  53  62  32  56  30 /  70  20  10  10  10
TRI CITIES AIRPORT, TN  52  59  31  51  27 /  70  40  10  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

MJB/LDW
Hazardous weather outlook, Apr 3, 2:42 AM CDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
342 AM EDT TUE APR 3 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-040745-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
342 AM EDT TUE APR 3 2007 /242 AM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

AN UNSTABLE AIR MASS OVER THE REGION...AHEAD OF AN APPROACHING COLD
FRONT...WILL RESULT IN THUNDERSTORMS FORMING OVER WEST AND MIDDLE
TENNESSEE THIS AFTERNOON. THESE STORMS ARE EXPECTED TO MOVE INTO
THE CUMBERLAND PLATEAU AND TENNESSEE VALLEY THIS EVENING...BETWEEN
6 PM AND MIDNIGHT EDT. THE MAIN THREAT WITH THE STORMS IS EXPECTED
TO BE LARGE HAIL...WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Apr 3, 1:51 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EDT TUE APR 3 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-032100-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
251 PM EDT TUE APR 3 2007 /151 PM CDT TUE APR 3 2007/

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN APPALACHIAN REGION
TONIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE EXPECTED TO FORM
IN WEST AND MIDDLE TENNESSEE...AND THESE STORMS WILL TRACK INTO
THE CUMBERLAND PLATEAU AND TENNESSEE VALLEY THIS EVENING AND
OVERNIGHT. SOME OF THE STORMS COULD REACH SEVERE LIMITS...WITH THE
MAIN THREAT BEING STRONG GUSTY WINDS AND LARGE DAMAGING HAIL. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE MAIN LINE OF CONVECTION
SHOULD REACH INTO THE AREA BETWEEN 9 PM AND 4 AM EDT (7 PM AND 3 PM
CDT). HOWEVER...SCATTERED THUNDERSTORMS ARE EXPECTED IN ADVANCE OF
THIS LINE AND WILL MOVE THROUGH THE AREA DURING THE EVENING HOURS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
Special weather statement, Apr 3, 1:51 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EDT TUE APR 3 2007

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-040200-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON
251 PM EDT TUE APR 3 2007 /151 PM CDT TUE APR 3 2007/

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND TONIGHT...

A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN APPALACHIAN REGION
TONIGHT. AHEAD OF THE FRONT...THUNDERSTORMS ARE EXPECTED TO FORM
IN WEST AND MIDDLE TENNESSEE...AND THESE STORMS WILL TRACK INTO
THE CUMBERLAND PLATEAU AND TENNESSEE VALLEY THIS EVENING AND
OVERNIGHT. SOME OF THE STORMS COULD REACH SEVERE LIMITS...WITH THE
MAIN THREAT BEING STRONG GUSTY WINDS AND LARGE DAMAGING HAIL. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE MAIN LINE OF CONVECTION
SHOULD REACH INTO THE AREA BETWEEN 9 PM AND 4 AM EDT (7 PM AND 3 PM
CDT). HOWEVER...SCATTERED THUNDERSTORMS ARE EXPECTED IN ADVANCE OF
THIS LINE AND WILL MOVE THROUGH THE AREA DURING THE EVENING HOURS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:15 PM CDTSevere Thunderstorm WarningMRXBradley, Polk45 min
Apr 3, 4:44 PM CDTSevere Thunderstorm WarningMRXBledsoe46 min
Apr 3, 5:01 PM CDTSevere Thunderstorm WarningMRXRhea44 min
Apr 3, 5:38 PM CDTSevere Thunderstorm WarningMRXMorgan, Roane16 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.